Geometry of maps between generalized flag manifolds

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)223-247
Number of pages25
JournalJournal of Differential Geometry
Volume25
Issue number2
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Flag Manifold

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Geometry of maps between generalized flag manifolds. / Guest, Martin.

In: Journal of Differential Geometry, Vol. 25, No. 2, 1987, p. 223-247.

Research output: Contribution to journalArticle

@article{26588bc930da4bdf9b041971fa3f1a90,
title = "Geometry of maps between generalized flag manifolds",
author = "Martin Guest",
year = "1987",
language = "English",
volume = "25",
pages = "223--247",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Geometry of maps between generalized flag manifolds

AU - Guest, Martin

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972503990&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972503990&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972503990

VL - 25

SP - 223

EP - 247

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -